A Criterion for the Invariance of Characteristic Exponents of Linear Systems with a Small Parameter Multiplying the Derivative
Differencialʹnye uravneniâ, Tome 39 (2003) no. 10, pp. 1315-1324
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2003_39_10_a2,
author = {S. G. Krasovskii},
title = {A {Criterion} for the {Invariance} of {Characteristic} {Exponents} of {Linear} {Systems} with a {Small} {Parameter} {Multiplying} the {Derivative}},
journal = {Differencialʹnye uravneni\^a},
pages = {1315--1324},
year = {2003},
volume = {39},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2003_39_10_a2/}
}
TY - JOUR AU - S. G. Krasovskii TI - A Criterion for the Invariance of Characteristic Exponents of Linear Systems with a Small Parameter Multiplying the Derivative JO - Differencialʹnye uravneniâ PY - 2003 SP - 1315 EP - 1324 VL - 39 IS - 10 UR - http://geodesic.mathdoc.fr/item/DE_2003_39_10_a2/ LA - ru ID - DE_2003_39_10_a2 ER -
%0 Journal Article %A S. G. Krasovskii %T A Criterion for the Invariance of Characteristic Exponents of Linear Systems with a Small Parameter Multiplying the Derivative %J Differencialʹnye uravneniâ %D 2003 %P 1315-1324 %V 39 %N 10 %U http://geodesic.mathdoc.fr/item/DE_2003_39_10_a2/ %G ru %F DE_2003_39_10_a2
S. G. Krasovskii. A Criterion for the Invariance of Characteristic Exponents of Linear Systems with a Small Parameter Multiplying the Derivative. Differencialʹnye uravneniâ, Tome 39 (2003) no. 10, pp. 1315-1324. http://geodesic.mathdoc.fr/item/DE_2003_39_10_a2/